# SDR GTIA9900895

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FORWARD PASS COMPARTMENT FS 220 RBL 21 SEAT TRACK HAS EXFOLIATION CORROSION ON TOP SURFACE.  REMOVED SEAT TRACK AND REPLACED NEW SEAT TRACK FOR DC9 SRM 53-05 FIG 4.  (M)
